# SDR AALA201706309019

- Difficulty date: June 29, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 73,504 hours, 26,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT STRIP NEAR ROW 11 IS DETACHED.  REMOVED DEBRIS FROM BELOW LIGHT STRIP AND RESECURED.  OPERATIONAL CHECK GOOD.
